Ad

Faxi D-træningsstævne

8/26/19

Monday (Aug 26, 2019)
Time Code Test
16:00 Indtjek ( 60 minutes )
17:00 Dommermøde ( 10 minutes )
17:10 Velkomst ( 5 minutes )
17:15 Ryttermøde ( 15 minutes )
17:30 T7 Tölt
18:00 T1 Tölt
18:20 T5 Tölt
18:30 Break ( 30 minutes )
19:00 V5 Four Gait
19:40 V1 Four Gait
20:10 V3 Four Gait
Afslutning/ Rosetuddeling ( 0 minutes )

Page generated: 13:37:13 on Nov 20, 2019